# SDR UPS08553137

- Difficulty date: August 9, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR CAM LATCH ON CREW ENTRY DOOR FWD FRAME IS GOUGED.  BLENDED GOUGE ON CREW ENTRY DOOR LOWER LATCH CAM IAW SRM 51-10-02.
